Volume 25, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Vanishing cycles, plane curve singularities and framed mapping class groups

Pablo Portilla Cuadrado and Nick Salter

Geometry & Topology 25 (2021) 3179–3228
Bibliography
1 N A’Campo, Sur la monodromie des singularités isolées d’hypersurfaces complexes, Ann. Inst. Fourier (Grenoble) 23 (1973) 1 MR1507978
2 N A’Campo, Le groupe de monodromie du déploiement des singularités isolées de courbes planes, I, Math. Ann. 213 (1975) 1 MR377108
3 N A’Campo, Le groupe de monodromie du déploiement des singularités isolées de courbes planes, II, from: "Proceedings of the International Congress of Mathematicians" (editor R D James) (1975) 395 MR0435443
4 N A’Campo, Real deformations and complex topology of plane curve singularities, Ann. Fac. Sci. Toulouse Math. 8 (1999) 5 MR1721511
5 N A’Campo, Quadratic vanishing cycles, reduction curves and reduction of the monodromy group of plane curve singularities, Tohoku Math. J. 53 (2001) 533 MR1862217
6 V I Arnold, S M Gusein-Zade, A N Varchenko, Singularities of differentiable maps, II: Monodromy and asymptotics of integrals, Springer (1988) MR2919697
7 E Brieskorn, H Knörrer, Plane algebraic curves, Birkhäuser (1986) MR886476
8 A Calderon, N Salter, Framed mapping class groups and the monodromy of strata of abelian differentials, preprint (2020) arXiv:2002.02472
9 A Calderon, N Salter, Relative homological representations of framed mapping class groups, Bull. Lond. Math. Soc. 53 (2021) 204 MR4224523
10 R Castellini, The topology of A’Campo deformations of singularities : an approach through the lotus, PhD thesis, Université de Lille 1 (2015)
11 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
12 A M Gabrièlov, Bifurcations, Dynkin diagrams and the modality of isolated singularities, Funkcional. Anal. i Priložen. 8 (1974) 7 MR0440066
13 S M Guseĭn-Zade, Intersection matrices for certain singularities of functions of two variables, Funkcional. Anal. i Priložen. 8 (1974) 11 MR0338437
14 M Ishikawa, Plumbing constructions of connected divides and the Milnor fibers of plane curve singularities, Indag. Math. 13 (2002) 499 MR2015834
15 T de Jong, D van Straten, Deformation theory of sandwiched singularities, Duke Math. J. 95 (1998) 451 MR1658768
16 B Khanedani, T Suwa, First variation of holomorphic forms and some applications, Hokkaido Math. J. 26 (1997) 323 MR1463088
17 C Labruere, Generalized braid groups and mapping class groups, J. Knot Theory Ramifications 6 (1997) 715 MR1468903
18 J Milnor, Singular points of complex hypersurfaces, 61, Princeton Univ. Press (1968) MR0239612
19 B Perron, J P Vannier, Groupe de monodromie géométrique des singularités simples, Math. Ann. 306 (1996) 231 MR1411346
20 O Randal-Williams, Homology of the moduli spaces and mapping class groups of framed, r–Spin and Pin surfaces, J. Topol. 7 (2014) 155 MR3180616
21 N Salter, Monodromy and vanishing cycles in toric surfaces, Invent. Math. 216 (2019) 153 MR3935040
22 B Wajnryb, On the monodromy group of plane curve singularities, Math. Ann. 246 (1979/80) 141 MR564684
23 B Wajnryb, Artin groups and geometric monodromy, Invent. Math. 138 (1999) 563 MR1719815